Hello, my name is***** and I have over 20 years of experience as a veterinarian. I am sorry to hear that your pup chewed on and likely ingested parts of daffodil bulbs 4 hours ago, vomited 3 hours ago and seems to not want to chew on her favorite bones.Daffodils (Jonquils, Narcissus) are considered toxic
for dogs. They contain the toxins Lycorine and other alkaloids.Signs of toxicity include vomiting, drooling, and diarrhea with a small ingestion. Large ingestions can cause seizures
, low blood pressure, tremors and cardiac arrhythmias. The bulbs are the most poisonous part.My hope is that she vomited some or all of the bulb pieces that she ingested. If so the symptoms that you have seen so far may be all the symptoms that you see.Since she is a very large dog, only chewed on a couple bulbs and seems well now you can take a watch and see approach.To combat further nausea and diarrhea it may help to give an acid reducer and feed a bland diet
.To try and settle her stomach
today you can try either:1) Pepcid-ac (famotidine
) at a dose of one 10mg tablet per 20 to 40 pounds of body weight every 12 hours. OR2) Prilosec (omeprazole) at a dose of one 20mg tablet per 40 to 80 pounds of body weight every 24 hours. These will reduce stomach acid and should help settle her stomach. These can be used for several days as necessary as they are quite safe.In a couple hours offer her ice cubes to lick or a small amount of water.If she doesn't vomit then in a few hours feed a homemade diet of 1/3 boiled hamburger or white, skinless chicken
, all fats and juices drained and 2/3 white rice. Add 2 tablespoons of canned pumpkin, not pie filling, just pumpkin, to each meal for fiber if she has any diarrhea with mucous. Feed small meals several times a day.Once she's feeling better then start mixing in her regular food, adding a little more regular and less bland at each meal. It should take a week to get her converted back to regular food.If you cannot get her vomiting to stop she will need to see a veterinarian for injectable anti-nausea drugs, fluids, and if you notice tremors or seizures then she must be seen on an emergency basis.Please let me know if you have any further questions.